Saturday, September 3, 2011

Lupron and late period?

Thanks for all the get well comments! I am recovered from my cold, mostly.  I'm on vacation in St. Petersburg, FL which has been wonderful.  Good to take my mind off of fertility stuff.  This is the first time we have taken a non-fertility related trip in a while.   Though it is never far from my mind when I see little kids, babies and pregnant women everywhere.  My sister-in-law had her greek wedding ceremony today (she was also married in an Episcopal ceremony earlier this month).  Her husband's mom is Greek.  It was really beautiful and they kept saying things about their children's children and babies during the ceremony.   Maybe we should have had more fertility blessings in our wedding!

In other news, tomorrow is Day 30 of my cycle and AF has not made her arrival.  Dr. Google tells me that lupron can sometimes delay the onset of your period. Has anyone experienced this if they started lupron on Day 21 of their cycle?  My breasts are very tender.  I know I can't be pregnant, because we used protection.  Grrrr.  Hopefully, she'll show up tomorrow and I won't have to push back my transfer date.
Why does it take a month to grow the uterine lining? So far the lupron has given me daily headaches in the afternoon, but that could also be related to traveling and not sleeping well.

I wish I could say I was further along with this cycle, but it seems like it is just taking forever!


  1. TurtleMama - I found Lupron to be a strong drug with many side effects. Among the three times I was on it, I had headaches, insomnia, and very vivid dreams.

    I know it seems to be taking forever, but some things can't be rushed. My January cycle was cancelled (my lining was too thin, then got too thick when we added drugs), so I had to wait until late March. I often wondered if I'd be where I am today if the doctors had decided to move forward in January despite the less-than-ideal condition of my uterus. Probably not...

    Once you do become pregnant (and I know you WILL), time will fly. You'll see!

  2. Glad you're having a nice vacation! I hope AF decides to show soon - I know it would suck if you had to delay your FET, but like IVFlygirl said...some things can't be rushed and are def worth the wait!!

  3. Enjoy the rest of your vacay in St Pete! Like the others said, it's worth the wait to build up the perfect lining. They think an inadequate lining may have been what caused my m/c, so definitely hang in there and be patient while your lining gets to where it needs to be. But I know how you feel - the waiting part sucks!!

  4. I've heard so many women complain about the side effects of lupron. Luckily, I didn't have anything except for one really bad headache, but I can totally believe that it would delay AF.

    As the other posters have said, it's better to wait for that perfect lining! I absolutely agree.

  5. I hope you're enjoying St Pete! DH and I were married there (in the botanical garden) so it holds a very special place in my heart!!!

    I know the wait is torture, but your FET will be here before you know it! You are on a dif protocol than I was so my AF experience doesn't apply but I have heard many women complain that lupron is a pain and affects AF, causes headaches and other nasty side effects. Hang in there, take care of yourself, and enjoy your vacation!